# SDR AALA202507317184

- Difficulty date: July 28, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 45,533 hours, 19,149 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: REPEAT ITEM, AFTER TAKEOFF UPON RAISING OF GEAR ENGINE NUMBER ONE HYDRAULIC LOW PRESSURE AND ELECTRICAL 2 HYDRAULIC LOW PRESSURE LIGHTS ILLUMINATED. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT IAD.  REMOVE AND REPLACED NUMBER 1 EDP QUICK PRESSURE DISCONNECT FITTINGS PYLON (AALA202507297184) AND QUICK PRESSURE DISCONNECT RETURN ( AALA202507312993). REMOVE AND REPLACED HYDRAULIC SYSTEM-A PRESSURE MODULE (AALA202507313572). REMOVE AND REPLACED SYSTEM-A RESERVOIRS (AALA202507315656). REMOVED AND REPLACED LANDING GEAR TRANSFER VALVE (AALA202507310354), PER AMM 32-31-7. ALL OPERATIONAL, LEAK, AND ENGINE RUN CHECK GOOD.
